Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of four-dimensional Einstein manifolds


Author: Yi Ching Yen
Journal: Proc. Amer. Math. Soc. 40 (1973), 554-558
MSC: Primary 83.53
DOI: https://doi.org/10.1090/S0002-9939-1973-0332096-3
MathSciNet review: 0332096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for any $ P$ on a four-dimensional Einstein manifold $ M$, there exists an orthonormal basis $ \{ {Y_i}\} $ in $ {T_p}(M)$ such that all the sectional curvatures $ K({Y_i},{Y_j})$ are equal.


References [Enhancements On Off] (What's this?)

  • [1] S. Tachibana, Riemannian geometry, Modem Math. Series, 1968. (Japanese)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 83.53

Retrieve articles in all journals with MSC: 83.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0332096-3
Article copyright: © Copyright 1973 American Mathematical Society